# SDR AALA201909249028

- Difficulty date: September 5, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 16,343 hours, 7,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004820203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROISON ON LEFT HAND AFT DOOR CUT OUT LOWER SILL SHAPE FITTING AT FR 66 AND S23L REPLACED SILL SHAPE FITTING PER SRM 51-42-11.
